# SDR CALA2017092203303

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 71,695 hours, 27,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plunger
- Condition: Deactivated
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INDICATION INOP ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY COCKPIT DISPLAY SHOWS EMERG EXITS OVER WING DISARMED. REMOVED RT EMERGENCY ARMING COVER. FOUND PLUNGER FOR EMERGENCY SLIDE DISARMED. RESET PLUNGER INSTALLED ARMING COVER MSG WENT AWAY. ITEM OK FOR SERVICE.
